gyno from my natty stack? help
- 07-23-2010, 07:59 AM
gyno from my natty stack? help
I need some help here please.
Ive been taking
Prime- 12 caps
Pink Magic- 8 caps
T-Force- 4 caps
Formadrol- 4 caps
for about 2 weeks now. This last week, there has been pain behind my right nipple that comes on and off. It is painful when i push down on my chest and i can feel a quarter size lump beneath it...
What has caused this gyno flare up? I know i really sensitive to gyno, but from a natty stack?
I have Inhibit E on hand, but could it really be estrogen related?
Would getting some Nolva help reduce the size of the lump?
I want to try and reduce that lump as much as possible.
Thanks so much guys!
- 07-23-2010, 10:39 AM
Natadrol can stimulate the androgen recep... Just because it's natty does mean it's safe...
Test is tech a natty compound but when u add extra to your body u get muscle grow but open to added sides. Any time u play with hormones u can have problems.
07-23-2010, 10:42 AM
07-23-2010, 10:43 AM
You are also on an AI so inhibit e prob will not help.
How are the results so far... Seems potent stack on paper. But what kinda results u seeing?
07-23-2010, 10:50 AM
Formadrol, Pink magic and prime? I feel as if thats just overkill? 32 pills a day? somethings telling me you'd see better results if you spilt this stack up over time.
Are you positive its gyno? have you had gyno or at a high risk of getting gyno?
07-23-2010, 11:02 AM
Hey guys, the results are really awesome. I've been on for 2 weeks and planned to go 8 weeks. The main thing I've noticed is strength. Strength has gone up on every lift with endurance, which is what I'm looking for. For example, I was db snatching 70 for 3 max and within 2 weeks I've gone up to 85lbs for 3reps. Bodyfat has also gone downfrom 9% to 7%. and vascularity is going crazy with some pumps I've never experienced before
I am very prone to gyno which is why I stopped using PH's and tried going natty.
Today, I've stopped natadrol to see if that was it. Or should I just lower back down to 6 caps.
Like I said, the pain comes and goes and both nipples are slighty puffy with the right one being noticeably worse because of the small pebble and pain.
07-23-2010, 11:05 AM
07-23-2010, 11:11 AM
07-23-2010, 03:01 PM
07-23-2010, 03:22 PM
Wow thats pretty crazy...
you might want to consider Reversitol V2, it will definetely help you control estrogen and keep your libido and joints healthy.
iForce Nutrition Sponsored Athlete
07-26-2010, 02:48 PM
07-27-2010, 08:18 PM
Well i added in 1 cap of Inhibit-e before bed and lowered the Natadrol dosage to 4 caps aday.
The thing is, my nipples remain puffy when i look down on my chest but in the mirror, they look fine. They are not itchy nor is there any sensation or pain, just puffy! Does this mean that pseudo gyno has stopped? Will the puffiness go away? Im paranoid as heck! Continue with everything or just stop everything and finish formadrol?
Similar Forum Threads
- By massolic in forum SupplementsReplies: 15Last Post: 06-13-2012, 02:27 PM
- By massolic in forum SupplementsReplies: 5Last Post: 02-17-2011, 06:43 PM
- By PrepNwa23 in forum SupplementsReplies: 5Last Post: 10-18-2010, 03:03 PM
- By countryboy44 in forum SupplementsReplies: 8Last Post: 04-21-2010, 08:09 PM